# SDR 20000615AP019

- Difficulty date: January 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fwd Lav Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FESC, CORROSION FOUND BETWEEN FS 315 AND 297 FORWARD OF NOSE WHEEL AREA, SURROUNDING FORWARD LAV VENTILATION DUCT.  REMOVED AND REPLACED CORRODED DOUBLER.  CLEANED AND PAINTED AREA.  DWG NR 1548569. (M)
